Journal Report

JOURNAL OF NUMERICAL MATHEMATICS

Download PDF
Journal Information
Journal Title
JOURNAL OF NUMERICAL MATHEMATICS
Publisher
WALTER DE GRUYTER GMBH
ISSN
1570-2820
E-ISSN
1569-3953
Database
Clarivate
Domain
Not available
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
A local discontinuous Galerkin method for Dirichlet boundary control problems
Peter Benner, Michael Hinze, Hamdullah Yücel
2026-10-8
The deal.II library, version 9.8
Daniel Arndt, Wolfgang Bangerth, Bruno Blais et al.
2026-9-10
Frontmatter
2026-8-31 Vol. 34 Issue 3 Pages i-iii
Well-posedness and semi-discretization of Maxwell’s equations with  <i>L</i> <sup>2</sup> -data
Harbir Antil
2026-8-11
Anisotropic space-time goal-oriented error control and mesh adaptivity for convection-diffusion-reaction equations
Markus Bause, Marius P. Bruchhäuser, Bernhard Endtmayer et al.
2026-8-4
Multi-level neural networks for high-dimensional parametric obstacle problems
Martin Eigel, Cosmas Heiß, Janina E. Schütte
2026-8-4
FEM for singularly perturbed stationary drift-diffusion equations with boundary layers
Tianwei Yu, Ralf Hiptmair
2026-7-30
A local Fortin projection for the Scott–Vogelius elements on general meshes
Franziska Eickmann, Johnny Guzmán, Michael Neilan et al.
2026-7-28
How to make fully discrete entropy stability of three-point well-balanced finite-volume schemes
Christophe Berthon, Manuel Castro Díaz, Ludovic Martaud et al.
2026-7-27
Spectral and computational aspects of a regularized fractional Laplacian for non-local diffusion on graphs
Alessandro Filippo, Mariarosa Mazza
2026-7-23
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 27, 2026 22:29